Another great post by FightLowT. One of the big issues with injections is the estradiol increase that you can get: it can negate the effects of the nice testosterone boost that you have gotten. You can easily find yourself in the strange situation where your testosterone is a 1000 ng/dl and yet your libido is low, you erections are weak and you lose your mental crispness. Then docs put you on Arimidex until you stabilize, which could be never if you're a high converter or overweight, and now you're taking a pharmaceutical as part of your HRT protocol.
FightLowT is providing an obvious solution that hopefully more docs will read up on. In case you forgot your high school biology, 5 ml is a teaspoon, so he's talking about a pretty small injection volume. And that's a pretty small needle as well.
Thx FightLowT for paving the way and glad to hear you are feeling better. As the weeks go on, I'd like to hear how you feel it's helping in the mood/anxiety department as well if you feel so inclinded.